# SDR IPXA09157101

- Difficulty date: August 11, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 10,141 hours, 6,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TRANSFERRED FROM LOG PAGE 207895 ITEM 1, BULK CARGO COMPARTMENT FLOOR HAS TWO AREAS OF DAMAGE REF D-404998.  FABRICATED BULK CARGO FLOORBOARDS 161HF AND 162HF PER EO A300-5320- 16407-C APPENDIX D.
